International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 283-286
Ghizzetti's theorem for piecewise continuous solutions
Departamento de Matemáticas, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile
Received 30 March 1992
Copyright © 1994 Manuel Pinto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain that certain second order differential equations have discontinuous solutions which behaves asymptotically as straight lines.